# SDR AALA202011169001

- Difficulty date: November 15, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N12028
- Make and model: Airbus A319-115
- Aircraft serial: 6456
- Aircraft time: 16,448 hours, 7,434 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  OUT OF ADJUSTMENT PASSENGER CREW DOOR 832 STRIKER MECHANISM DIMENSION A AND DIMENSION B AT AFT GALLEY AREA.  PERFORMED ADJUSTMENT PASSENGER CREW DOOR 832 STRIKER MECHANISM DIMENSION A AND DIMENSION B AT AFT GALLEY AREA, IAW AMM 52-13-14-820-002-A.
